Limiting Hamilton-Jacobi equation for the large scale asymptotics of a subdiffusion jump-renewal equation - Archive ouverte HAL Access content directly
Journal Articles Asymptotic Analysis Year : 2019

Limiting Hamilton-Jacobi equation for the large scale asymptotics of a subdiffusion jump-renewal equation

Abstract

Subdiffusive motion takes place at a much slower timescale than that of diffusion. As a preliminary step to studying reaction-subdiffusion pulled fronts, we consider here the hyperbolic limit $(t,x) \to (t/\varepsilon, x/\varepsilon)$ of an age-structured equation describing the subdiffusive motion of, e.g., some protein inside a biological cell. Solutions of the rescaled equations are known to satisfy a Hamilton-Jacobi equation in the formal limit $\varepsilon \to 0$. In this work we derive uniform Lipschitz estimates, and establish the convergence towards the viscosity solution of the limiting Hamilton-Jacobi equation. Respectively, the two main obstacles overcome in the process are the non-existence of an integrable stationary measure, and the importance of memory terms in subdiffusion.
Fichier principal
Vignette du fichier
Calvez-Gabriel-Mateos_Gonzalez_v2.pdf (1.96 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01372949 , version 1 (27-09-2016)
hal-01372949 , version 2 (26-02-2019)

Identifiers

Cite

Vincent Calvez, Pierre Gabriel, Álvaro Mateos González. Limiting Hamilton-Jacobi equation for the large scale asymptotics of a subdiffusion jump-renewal equation. Asymptotic Analysis, 2019, 115 (1-2), pp.63-94. ⟨10.3233/ASY-191528⟩. ⟨hal-01372949v2⟩
555 View
398 Download

Altmetric

Share

Gmail Facebook X LinkedIn More